# SDR COMA0360576

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,994 hours, 17,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Part time: 19,994 hours, 17,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM CAP BETWEEN FS 559+12 TO FS 620, LBL 27 WAS CORRODED.  REMOVED THE CORRODED FLOORBEAM CAP AND INSTALLED A NEW BEAM CAP IAW WVAC EO 601R-53-4501.
